Direct products, varieties, and compactness conditions

Mohammad Shahryari, Artem Shevlyakov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We study equationally Noetherian and q!-compact varieties of groups, rings and monoids. Moreover, we describe equationally Noetherian direct powers for these algebraic structures.

Original languageEnglish
Pages (from-to)159-166
Number of pages8
JournalGroups, Complexity, Cryptology
Volume9
Issue number2
DOIs
Publication statusPublished - Nov 1 2017
Externally publishedYes

Keywords

  • Direct products
  • Equationally Noetherian property
  • Varieties

ASJC Scopus subject areas

  • Computer Networks and Communications
  • Computational Theory and Mathematics
  • Computational Mathematics
  • Applied Mathematics

Cite this